MathSciNet Relay Station
MathSciNet bibliographic data
MR1510419 DML
Capelli, Alfredo; Ueber die Zurückführung der Cayley'schen Operation $\Omega$ auf gewöhnliche Polar-Operationen. (German) Math. Ann. 29 (1887), no. 3, 331–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement